# SDR ASAA2020061032787

- Difficulty date: May 21, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,429 hours, 10,442 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND USING HFEC INBOARD OF STA 101.90, 10" FORWARD OF AFT SPAR MEASURING APPROX 1" IN LENGTH. GROUNDED - YES. ACCOMPLISED DOUBLER REPAIR ON LT HORIZONTAL STAB STA 101 IAW SRM 55-10-01-2R-11. TOP COATED REPAIR IAW AMM 51-21-99. THIS IS ACATEGORY "B" REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 CYCLES AND REPEAT INSPECTION (DUI AND LFEC) AT 9000 FLIGHT CYCLE INTERVALS. IAW SRM 55-10-01-2R-11 PARAGRAPH 5 - TABLE 204.
